Tokyo Journal of Mathematics

Hopf-type Estimates for Viscosity Solutions to Concave-Convex Hamilton-Jacobi Equations

NGUYEN DUY Thai Son

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 24, Number 1 (2001), 231-243.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958326

Digital Object Identifier
doi:10.3836/tjm/1255958326

Mathematical Reviews number (MathSciNet)
MR1844432

Zentralblatt MATH identifier
1031.35041

Citation

NGUYEN DUY, Thai Son. Hopf-type Estimates for Viscosity Solutions to Concave-Convex Hamilton-Jacobi Equations. Tokyo J. Math. 24 (2001), no. 1, 231--243. doi:10.3836/tjm/1255958326. https://projecteuclid.org/euclid.tjm/1255958326


Export citation